# SDR DALA2014091805102

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,315 hours, 13,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Condition: Damaged
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE, GIRT RELEASE CABLE SAFETY THREADS ARE LOOSE/TORN.  R & R THREADS TIE, NYLON BREAK AWAY, ON R-1 DOOR EMERGENCY ESCAPE SLIDE.
